# SDR DALA14032600963

- Difficulty date: May 28, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIB HOLES OF SLAT PANEL 1 STA XIS=136 (LW). HOLES FWD WERE CLEANED IAW PS 900-1-2-1, NR 01 AND THEREFORE OUT OF LIMITS IAW SRM 57-02, PAR 9, TABLE 1, AND CORROSION ON HOLES AFT WERE REMOVED, BUSHINGS WERE FABRICATED, AND TREATED, AND INSTALLED IAW SRM 57-02, PAR 9 AND SRM 51-10-3 PAR 21, AND SRM 51-30-10 7 AND 8.  FINAL ID Q0.935" AFT.
